Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Recurrent fever with chills, temporary relief with Paracetamol, tests detected free fluid in peritoneal cavity. Had taken treatment for typhoid. Is it serious?

Hi, Female aged 29yrs and a mother of 1year boy.I am suffering from high fever (101-102 F) for the past two weeks. I went one doctor and she made me through some tests and decided as typhoid and treated accordingly. It just looked reducing for that week when I am on typhoid medication . Later the fever was not in control again even after taking typhoid course. Initially temperature was mostly in the night time with shivering and later it was all the time. If I can take parectomal 650 as prescribed by doctor. I can feel ok for 4-5 after that i agian see symptoms of fever and shivering. I changed the doctor and again made me through so many tests and confirmed that you have no typhoid or any kind of fevers. And said, You have free fluid in peritoneal cavity. And prescribed AAAAAAA oz for that. I would like to know is this a serious problem that i have to take extra care and what could be the reasons for this. Please help
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

High temperature and having free fluid in peritoneal cavity requires urgent evaluation.

Consult gasto enterologist or surgeon for more investigations and confirm the diagnosis and start the treatment as soon as possible.

Ok and bye.

Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor